# SDR MASA2010122301533

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,620 hours, 11,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

OVERWING EMERGENCY DOOR CAUTION MESSAGE, CREW ABORTED TAKEOFF.  OPS NORM.  NO FAULTS IN MDC.
